# SDR SWAA2013060316717

- Difficulty date: May 23, 2013
- Submitted: June 3, 2013
- Operation: Air carrier
- Aircraft: N972AT
- Make and model: Boeing 717-200
- Aircraft serial: 55033
- Aircraft time: 33,728 hours, 22,365 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Bracket
- Part number: 5910142
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR LOWER FWD CORNER CRACKED BRACKET.  R & R SPLICE IAW SRM AND DWG.
